Only Maxigesic® PE combines the power of paracetamol and ibuprofen with a nasal decongestant for triple action cold, flu and sinus relief.
- Adults and children over 12 years: Take 2 tablets every 4 hours as required, up to a maximum of 8 tablets in 24 hours. Do not halve tablets.
- Do not use in children under 12 years old. Keep to the recommended dose. Do not take for more than a few days at a time (for adults) or more than 48 hours at a time (for children and adolescents aged 12-18 years) unless advised to by a doctor. Do not exceed the maximum stated dose.
Paracetamol 500 mg, ibuprofen 150 mg and phenylephrine 2.5 mg
Do not use Maxigesic® PE:
- If you have a stomach ulcer
- If you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines
- During the last 3 months of pregnancy
Unless a doctor has told you to, do not take Maxigesic® PE:
- If you are aged 65 years or over
- If you have asthma
- For more than a few days at a time
- With other medicines you are taking regularly
- If you have kidney problems or impaired renal function
- If trying to become pregnant, or during the first 6 months of pregnancy
- With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines
- With other medicines intended to treat the symptoms of the common cold
General Safety Information
- Always read the label. Use only as directed.
- Nutritional supplements may only be of assistance if the dietary intake is inadequate.
- Supplements should not be used to replace a healthy balanced diet and adequate physical exercise.
- Keep all medications and supplements out of reach of children.
- If symptoms persist see your healthcare professional.
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.